International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 2 Issue 7, July 2013

Application of Laplace Transform to Newtonian Fluid Problems

Rachana Mathur, Sarita Poonia

Laplace transform is employed to solve the following three problems of Newtonian fluid flow on an infinite plate: (i) Stokes first problem for suddenly started plate and suddenly stopped plate, (ii) flow on an infinite plate, (iii) Ekman layer problem. Solutions are compared with those of Laplace transform and similarity methods. The results reveal that the method is very effective and simple.

Keywords: Stokes first problem, Ekman layer, Laplace transform, Exact solutions

Edition: Volume 2 Issue 7, July 2013

Pages: 358 - 361


How to Cite this Article?

Rachana Mathur, Sarita Poonia, "Application of Laplace Transform to Newtonian Fluid Problems", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=02013186, Volume 2 Issue 7, July 2013, 358 - 361

25 PDF Views | 15 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Laplace transform'

Research Paper, Mathematics, India, Volume 2 Issue 7, July 2013

Pages: 358 - 361

Application of Laplace Transform to Newtonian Fluid Problems

Rachana Mathur, Sarita Poonia

Share this article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1947 - 1950

Analysis of Batch Arrival Queue with Second Optional and Repair Under Optional Vacation, Balking

R. Vimaladevi

Share this article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1877 - 1881

A Batch Arrival Feedback Queue with M-Optional Service and Multiple Vacations Subject To Random Breakdown

S. Suganya

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2050 - 2057

Multiple Laplace Transform of the Product of Generalized H- Functions

Dr. P. Prasanth

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 10, October 2015

Pages: 2126 - 2129

A Homotopy Analysis Approach to a Thermoelastic Interactions under the Boundary Condition: Heat Source Varying Exponentially with Time and Zero Stress

Sudhakar Yadav, Anil Kumar

Share this article

Similar Articles with Keyword 'Exact solutions'

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2019 - 2023

Matter Symmetries of Linet-Tian Metric in General Theory of Relativity

R. S. Rane, S. S. Dabhane

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2148 - 2153

Solving Second Order Hybrid Fuzzy Fractional Differential Equations by Runge Kutta 4th Order Method

S. Ruban Raj, M. Saradha

Share this article

Research Paper, Mathematics, Nigeria, Volume 4 Issue 12, December 2015

Pages: 1581 - 1584

Adomian Decomposition Method for Bernoulli Differential Equations

E. U. Agom, F. O. Ogunfiditimi

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 1636 - 1640

Solving Hybrid Fuzzy Fractional Differential Equations by Runge Kutta Fehlberg 6th Order Method

S. Ruban Raj, M. Saradha

Share this article

Top